# SDR ABXA20171002121

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 84,093 hours, 20,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T1623157
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES AND STIFFENERS ON THE CHORD AT THE LEFT WING REAR SPAR TO TRAILING EDGE UPPER PANEL. THE CHORD WAS REPLACED. AIRPLANE WAS GROUNDED.
